# SDR USAA2012072400013

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 6,789 hours, 3,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH FLOOR LIGHT, SEAT 3 LEFT, INOPERATIVE.  REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT SEAT 3AC IAW AIRBUS MAINTENANCE MANUAL 33-51-18.
